# SDR USAA2013122400004

- Difficulty date: December 23, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 68,628 hours, 45,967 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAIN'S SEAT VERY DIFFICULT TO SLIDE FORWARD & AFT.  LUBED & ADJUSTED CAPTAIN'S SEAT IAW 737 AMM 25-11-00 PB 0501, OPERATIONS CHECKED GOOD.
